MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 10 X 22 X 30 MM X 8 DEG; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 10 X 22 X 30 MM X 8 DEG; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48662108
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; screw went through the cage.
 
Additional Manufacturer Narrative
Lot# b50775; visual inspection, device history review, complaint history review, material analysis; risk assessment.The reported event was confirmed based on visual inspection of the returned device.Mar concluded that the cage appears to have fractured due to applied cantilever force during screw insertion.No material or manufacturing defects were found.No anomalies were identified in the manufacturing files for the device lot that may have contributed to the reported event.The plausible root causes of this event is most likely user error specifically applying excessive force during screw insertion.
 
Event or Problem Description
It was reported that; screw went through the cage.

Brand Name
ANCHOR L LUMBAR STAND ALONE- CAGE 10 X 22 X 30 MM X 8 DEG
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6170942
Report Number3005525032-2016-00155
Device Sequence Number16382323
Product Code MAX
UDI-Device Identifier07613252601920
UDI-Public(01)07613252601920
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 03/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48662108
Device Lot NumberB50775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2016
Supplement Report FDA Received Date03/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1